On the Jackson theorem in $L_2$ for Preiss systems
Matematičeskie zametki, Tome 53 (1993) no. 3, pp. 37-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_3_a4,
author = {V. I. Ivanov},
title = {On the {Jackson} theorem in~$L_2$ for {Preiss} systems},
journal = {Matemati\v{c}eskie zametki},
pages = {37--50},
year = {1993},
volume = {53},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a4/}
}
V. I. Ivanov. On the Jackson theorem in $L_2$ for Preiss systems. Matematičeskie zametki, Tome 53 (1993) no. 3, pp. 37-50. http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a4/